# SDR SWAA2015101244788

- Difficulty date: October 8, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 61,347 hours, 48,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME CLIP CORRODED AT BS 807, STRINGER 26R.  R & R CLIP IAW SRM & DWG.
